MathSciNet Relay Station
MathSciNet bibliographic data
MR2144316 (2006a:60118) 60H20 (28A33)
Androshchuk, T. Local asymptotic normality of a system of measures generated by solutions of stochastic differential equations with small fractional Brownian noise. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 1--14; translation in Theory Probab. Math. Statist. No. 71 (2005), 1–15
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement